# SDR DL73S050804

- Difficulty date: December 16, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 51,605 hours, 38,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 678 Lbl 24.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING FLOORBEAM AT LBL 24.8 WAS PREVIOUSLY REPAIRED WITH A CHANNEL THAT DID NOT MEET THE REQUIREMENTS OF A RECENT AD.  REPLACED THE C-CHANNEL REPAIR WITH A NEW CHANNEL.
